On two properties of the numerical range of a bounded Hilbert space operator
Palabras clave:
Hilbert and pre-Hilbert spaces, bounded, self-adjoint and normal operators, interior of a set, numerical range and spectrum of an operator, functions of class C1. (es)
Descargas
Necessary and sufficient conditions are given for the numerical range of a bounded Hilbert space operator to have an empty interior. A sufficient condition for this set to be open is also established.
Visitas a la página del resumen del artículo
283
Descargas
Los datos de descarga aún no están disponibles.
Cómo citar
Rodríguez Montes, J. (1994). On two properties of the numerical range of a bounded Hilbert space operator. Revista Colombiana De Matemáticas, 28(2), 83-91. https://revistas.unal.edu.co/index.php/recolma/article/view/33473
Licencia
Derechos de autor 1994 Revista Colombiana de Matemáticas

Esta obra está bajo una licencia internacional Creative Commons Atribución 4.0.